# SDR GUUA94532102910A

- Difficulty date: October 29, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 31,270 hours, 36,973 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Powerpack
- Part number: 571302
- Part serial: 931A
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING APPROACH, WHEN THE LANDING GEAR HANDLE WAS LOWERED THE LANDING GEAR CIRCUIT BREAKER POPPED AND THE GEAR FAILED TO EXTEND.  THE GEAR HANDLE WAS RAISED, CIRCUIT BREAKER RESET, AGAIN WITH THE SAME RESULTS. MANUALLY EXTENDED THE LANDING GEAR THE GEAR ACCOMPLISHED ALL 3 GREEN LIGHTS.  REPLACED LANDING GEAR POWER PACK MOTOR OPERATIONAL CHECK GOOD.
